Alert archive / Utah / Red Flag Warnings in 2011
Red Flag Warning 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 10, 2011, 10:37 PM MDT. It took effect at Jun 11, 2011, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2011, 10:37 PM MDT (04:37 UTC)
- In effect from
- Jun 11, 2011, 12:00 PM MDT
- Expired
- Jun 12, 2011, 9:00 PM MDT
- In force
- 33 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
798 WWUS85 KSLC 110437 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1037 PM MDT FRI JUN 10 2011 UTZ439-440-111645- /O.NEW.KSLC.FW.W.0005.110611T1800Z-110613T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 1037 PM MDT FRI JUN 10 2011 ...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO 9 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 439 AND 440 BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM NOON SATURDAY TO 9 PM MDT SUNDAY. * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON BELOW 6000 FEET...FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 FEET. * WIND: SOUTHWEST WINDS WILL INCREASE TO 15-20 MPH WITH GUSTS OVER 30 MPH EACH AFTERNOON AND EARLY EVENING. * HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH AFTERNOON WITH POOR RECOVERIES OF ONLY 25-30 PERCENT AT NIGHT. * IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
202 WWUS85 KSLC 111322 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 722 AM MDT SAT JUN 11 2011 UTZ439-440-120000- /O.CON.KSLC.FW.W.0005.110611T1800Z-110613T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 722 AM MDT SAT JUN 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 439 AND 440 BELOW 6000 FEET... * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON BELOW 6000 FEET...FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 FEET. * WIND: SOUTHWEST WINDS WILL INCREASE TO 15-20 MPH WITH GUSTS OVER 30 MPH THIS AFTERNOON AND EARLY EVENING...AND SUNDAY AFTERNOON AND EARLY EVENING. * HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH AFTERNOON WITH POOR RECOVERIES OF ONLY 25-30 PERCENT AT NIGHT AT MOST LOCATIONS. * IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
052 WWUS85 KSLC 112120 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 320 PM MDT SAT JUN 11 2011 UTZ439-440-121100- /O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 320 PM MDT SAT JUN 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 439 AND 440 BELOW 6000 FEET... * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON BELOW 6000 FEET...FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 FEET. * WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL CONTINUE EARLY THIS EVENING...AND AGAIN SUNDAY AFTERNOON AND EARLY EVENING. * HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH AFTERNOON WITH POOR RECOVERIES OF ONLY 25-30 PERCENT AT NIGHT AT MOST LOCATIONS. * IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
350 WWUS85 KSLC 120947 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 347 AM MDT SUN JUN 12 2011 UTZ440-122200- /O.NEW.KSLC.FW.W.0006.110613T1900Z-110614T0300Z/ /O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/ SOUTH CENTRAL UTAH- 347 AM MDT SUN JUN 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6000 FEET... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY. * AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 FEET. * WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL DEVELOP EARLY THIS AFTERNOON AND CONTINUE INTO THIS EVENING...AND AGAIN MONDAY AFTERNOON AND EARLY EVENING. * HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH AFTERNOON WITH POOR RECOVERIES OF ONLY 25-30 PERCENT AT NIGHT AT MOST LOCATIONS. * IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ439-122200- /O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/ UTAHS DIXIE AND ZION CANYON- 347 AM MDT SUN JUN 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439 BELOW 6000 FEET... * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON BELOW 6000 FEET. * WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT THIS AFTERNOON AND REMAIN LOW INTO EARLY THIS EVENING. * IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
649 WWUS85 KSLC 122043 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 243 PM MDT SUN JUN 12 2011 UTZ440-131200- /O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/ /O.CON.KSLC.FW.W.0006.110613T1900Z-110614T0300Z/ SOUTH CENTRAL UTAH- 243 PM MDT SUN JUN 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6000 FEET... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6000 FEET... * AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 FEET. * WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL CONTINUE INTO THIS EVENING...AND DEVELOP AGAIN MONDAY AFTERNOON AND EARLY EVENING. * HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH AFTERNOON WITH POOR RECOVERIES OF ONLY 25-35 PERCENT AT NIGHT AT MOST LOCATIONS. * IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ439-130300- /O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/ UTAHS DIXIE AND ZION CANYON- 243 PM MDT SUN JUN 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439 BELOW 6000 FEET... * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON BELOW 6000 FEET. * WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL CONTINUE INTO THIS EVENING. * HUMIDITY: RELATIVE HUMIDITY WILL REMAIN BELOW 15 PERCENT THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 10, 9:49 PM MDT, 48 minutes earlier.
Area forecast discussion, Jun 10, 9:49 PM MDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 949 PM MDT FRI JUN 10 2011 .SYNOPSIS...A SERIES OF WEAK STORMS WILL PASS THROUGH THE NORTHERN ROCKIES THIS WEEKEND. EACH STORM WILL JUST BRUSH NORTHERN UTAH. WARM AND DRY CONDITIONS WILL PREVAIL OVER CENTRAL AND SOUTHERN UTAH THROUGH THE NEXT FEW DAYS. && .DISCUSSION...AN UPPER LEVEL TROUGH CENTERED ACROSS EASTERN OREGON AND WESTERN IDAHO THIS EVENING HAS RESULTED IN CLOUDS AND SCATTERED SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS ACROSS NORTHERN UTAH. MEANWHILE...ANOTHER WEAK SHORTWAVE DISTURBANCE SWINGING ACROSS NORTHWEST ARIZONA HAS BROUGHT A SECOND AREA OF SHOWERS AND THUNDERSTORMS TO SOUTH-CENTRAL UTAH. THESE SHOWERS SHOULD GRADUALLY DECREASE IN AREAL COVERAGE FROM WEST TO EAST OVERNIGHT AS BOTH OF THESE DISTURBANCES SHIFT EAST OF THE AREA. A SERIES OF SHORTWAVE TROUGHS WILL THEN CONTINUE TO MOVE ACROSS NORTHERN UTAH INTO THE EARLY PART OF NEXT WEEK...KEEPING UNSETTLED CONDITIONS ACROSS NORTHERN UTAH WITH TEMPERATURES SLIGHTLY BELOW NORMAL. UPDATED THE FORECAST EARLIER TO INCREASE POPS AND SKY FOR A FEW ZONES. && .HYDRO...FLOOD WARNINGS REMAIN IN PLACE FOR THE WEBER RIVER FROM ECHO RESERVOIR TO ITS TERMINATION AT THE GREAT SALT LAKE...FOR THE OGDEN RIVER BELOW PINEVIEW RESERVOIR...THE SOUTH FORK OF THE OGDEN RIVER AND PORTIONS OF THE SEVIER RIVER IN CENTRAL UTAH. REFER TO THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS/IMPACTS ON ALL FLOOD WARNINGS. THE COOLER AIRMASS OF THE LAST TWO DAYS HAS BROUGHT MANY STREAMS DOWN...BUT THAT TREND WILL REVERSE OVER THE NEXT FEW DAYS. THE NEXT STREAM LIKELY TO REACH FLOOD STAGE IS THE LOGAN RIVER ON MONDAY. && .AVIATION...SURFACE WINDS AT THE SLC TERMINAL WILL REMAIN LIGHT NORTHWEST AND THEN SWITCH TO SOUTHEAST ABOUT 05-06Z. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DRIFT ACROSS NORTHERN UTAH NEAR THE SLC TERMINAL THROUGH AROUND 08Z. THERE IS A 10 PERCENT CHANCE OF A THUNDERSTORM DIRECTLY HITTING THE AIRPORT. GUSTY ERRATIC WINDS MAY OCCUR DUE TO STORMS PASSING NEARBY. && .FIRE WEATHER...WARM AND DRY WEATHER WILL PERSIST ACROSS SOUTHERN UTAH THROUGH MID WEEK...WHILE PERIODIC DISTURBANCES PROVIDE NORTHERN UTAH WITH SEVERAL OPPORTUNITIES FOR SCATTERED SHOWERS AND THUNDERSTORMS ALONG WITH SEASONAL TEMPERATURES. SOUTHERLY FLOW WILL BE ENHANCED SATURDAY THROUGH MONDAY ACROSS SOUTHERN UTAH WITH THE PASSAGE OF SEVERAL DISTURBANCES. EXPECT ISOLATED STATIONS TO REPORT NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHERN UTAH SATURDAY THROUGH MONDAY WHERE FUELS ARE CRITICAL. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && CHENG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 10, 10:17 AM MDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1017 AM MDT FRI JUN 10 2011 UTZ001>016-019>021-517-518-WYZ021-111300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1017 AM MDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT RIVERS ACROSS NORTHERN UTAH WILL CONTINUE TO FLOW AT ELEVATED LEVELS. SOME OF THESE RIVERS HAVE REACHED OR EXCEEDED FLOOD STAGE. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. IT IS IMPORTANT TO NOTE THAT ALTHOUGH MOST AREA RIVERS AND STREAMS REMAIN BELOW FLOOD STAGE...FLOWS THROUGH THESE WATERWAYS REMAIN COLD...SWIFT AND POWERFUL. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT ADULTS AS WELL...AS HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE TEMPERATURES...SIGNIFICANTLY LIMITING ONES ABILITY TO RESCUE THEMSELVES. THERE IS A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN UTAH THIS EVENING...PRIMARILY NORTH OF INTERSTATE 80. GUSTY DOWNBURST WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE THE EXPECTED THREATS WITH ANY STORMS WHICH DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH FLOWS WILL CONTINUE ON AREA RIVERS AND STREAMS THROUGHOUT THE PERIOD. FLOWS ALONG MOST RIVERS AND STREAMS ARE EXPECTED TO INCREASE NEXT WEEK AS TEMPERATURES RISE ONCE AGAIN...WITH ADDITIONAL FLOODING POSSIBLE DURING THE UPCOMING WEEK ACROSS NORTHERN AND PORTIONS OF CENTRAL UTAH. CONTINUE TO MONITOR FLOOD STATEMENTS FOR MORE INFORMATION. OTHERWISE A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS NORTHERN PORTIONS OF THE OUTLOOK AREA THROUGH MONDAY...PRIMARILY NORTH OF INTERSTATE 80. ACROSS SOUTHERN UTAH...ISOLATED NEAR CRITICAL FIRE WEATHER CONDITIONS MAY EXIST SATURDAY...WITH A BETTER CHANCE SUNDAY...WHERE FUELS ARE CRITICAL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:31 PM MDT | Flood Watch | SLC | 4 days |
Nearby
Red Flag Warnings in Utah, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.